Mathematische Annalen

, Volume 294, Issue 1, pp 439–447 | Cite as

Well posed cauchy problems for complex nonlinear equations must be semilinear

  • Jorge Hounie
  • José Ruidival dos Santos Filho

Mathematics Subject Classification (1991)

35L60 35F25 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [M]
    Metivier, G.: Uniqueness and approximation of solutions of first order non linear equations. Invent. Math.82, 263–282 (1985)CrossRefGoogle Scholar
  2. [N]
    Nirenberg, L.: On elliptic partial differential equations. Ann. Sc. Norm. Super. Pisa13, 115–162 (1959)Google Scholar
  3. [S]
    Sussmann, H.: Orbits of families of vector fields and integrability of distributions. Trans. Am. Math. Soc.180, 171–188 (1973)Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Jorge Hounie
    • 1
  • José Ruidival dos Santos Filho
    • 1
  1. 1.Departmento de MatemáticaUniversidade Federal de PernambucoRecifeBrazil

Personalised recommendations